A class of nowhere continuous solutions of Baxter's equation.
Aequationes mathematicae, Tome 31 (1986), pp. 169-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1986__31_137155,
author = {Walter Benz},
title = {A class of nowhere continuous solutions of {Baxter's} equation.},
journal = {Aequationes mathematicae},
pages = {169--172},
year = {1986},
volume = {31},
zbl = {0605.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137155/}
}
Walter Benz. A class of nowhere continuous solutions of Baxter's equation.. Aequationes mathematicae, Tome 31 (1986), pp. 169-172. http://geodesic.mathdoc.fr/item/AM2_1986__31_137155/